# SDR CA150508006

- Difficulty date: May 4, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 15,880 hours
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Transfer Tube
- Part number: 30558921
- Condition: Damaged
- Location: Fmu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING SPECIAL INSPECTION, IT WAS NOTED DURING O RING REPLACEMENT THAT SOME MATERIAL WAS MISSING ON TRANSFER TUBE WHERE THE O RING SITS.  ON A PREVIOUS INSPECTION FEW DAYS EARLIER, THE SAME SITUATION WAS OBSERVED ON ANOTHER ENG PW150.    IN BOTH CASES THE TRANSFER TUBES WERE REPLACED & MFG WERE CONTACTED TO DECLARE THE SITUATION.  NOBODY WAS AWARE OF THIS PROBLEM IAW AMM 73-11-01-00-801 400-801 ET EIPC 73-11-00 FIG 7 ITEM 135.
